Long-time behavior of solutions to nonlinear evolution equations

Research output: Contribution to journalArticle

117 Scopus citations
Original languageEnglish (US)
Pages (from-to)73-98
Number of pages26
JournalArchive for Rational Mechanics and Analysis
Volume78
Issue number1
DOIs
StatePublished - Mar 1 1982
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Long-time behavior of solutions to nonlinear evolution equations'. Together they form a unique fingerprint.

  • Cite this